# SDR DL73S030594

- Difficulty date: June 26, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N317DL
- Make and model: Boeing 737232
- Aircraft serial: 23089
- Aircraft time: 54,775 hours, 40,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING FWD EMERGENCY LIGHT COVER FELL ON FLOOR.  REINSTALLED COVER AND LIGHT DOES NOT OPS OK.  CHANGED EMERGENCY LIGHT BATTERY PACK, NO HELP.  CHANGED BATTERY CHARGER, OPS CHECK OK.
